Generic minimal submanifolds with parallel section in the normal bundle immersed in a complex projective space
Bull. Korean Math. Soc. 1994 Vol. 31, No. 1, 25-33
Yeong Wu Choe, U Hang Ki, and Masahiro Kon
Hyosung Women's University, Kyungpook University and Hirosaki University
Keywords :
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd